×

Positive Halbgruppen auf einen \(n\)-dimensionalen Torus. (German) Zbl 0126.13502


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N.Bourbaki, Espaces vectorielles topologiques. Chap. III–V. Paris 1955. · Zbl 0066.35301
[2] E.Hille and R.Phillips, Functional Analysis and Semigroups. Providence 1957. · Zbl 0078.10004
[3] G. A. Hunt, Semigroups of Measures on Lie Groups. Trans. Amer. Math. Soc.81, 264–293 (1956). · Zbl 0073.12402
[4] H.König, Vortrag im August 1962 in Oberwolfach. Nicht veröffentlicht.
[5] P.Lévy, Théorie de l’addition des variables aléatoires. 2. Ed. Paris 1954.
[6] L.Schwartz, Théorie des distributions. Tome I. Paris 1957. · Zbl 0089.09601
[7] W. v.Waldenfels, Eine Klasse stationärer Markowprozesse. Berichte der Kernforschungsanlage Jülich, November 1961.
[8] K. Yosida, An operator-theoretical treatment of temporally homogeneous Markoff Process. J. Math. Soc. Japan1, 244–253 (1949). · Zbl 0039.35201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.